# SDR AALA20140616017

- Difficulty date: June 15, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 14,316 hours, 5,605 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2050AC07
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CAPTAIN & FIRST OFFICER ALTITUDE & AIRSPEED DISAGREE.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT AIR DATA INERTIAL REFERENCE UNIT.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
